On the solutions of the equation x2 + 19m = yn

Bilge Peker and Selin (İnağ) Çenberci
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 18, 2012, Number 2, Pages 34—41
Download full paper: PDF, 208 Kb

Details

Authors and affiliations

Bilge Peker
Elementary Mathematics Education, Ahmet Kelesoglu Education Faculty Konya Necmettin Erbakan University

Selin (İnağ) Çenberci
Department of Mathematics, Ahmet Kelesoglu Education Faculty Konya Necmettin Erbakan University

Abstract

In this article, we consider the equation x2 + 19m = yn, m > 0. We find the solutions of the title equation for not only 2 ∣ m but also 2 ∤ m.

Keywords

  • Exponential Diophantine equation
  • Primitive divisors
  • Quadratic field

AMS Classification

  • 11D41
  • 11D61

References

  1. Abu Muriefah, F. S., S.A. Arif, The Diophantine equation x2 +q2k = yn, The Arabian J. for Sci. and Engineering, Vol. 26, 2001, No. 1A, 53–62.
  2. Arif, S. A., F.S. Abu Muriefah, On the Diophantine equation x2 +q2k+1 = yn, Journal of Number Theory, Vol. 95, 2002, No. 1, 95–100.
  3. Berczes, A., I. Pink, On the Diophantine equation x2 + p2k = yn, Arch. der Math., Vol. 91, 2008, 505–517.
  4. Bilu, Y. F., G. Hanrot and P.M. Voutier, Existence of primitive divisors of Lucas and Lehmer numbers, J. Reine Angew. Math., Vol. 539, 2001, 75–122.
  5. Cangül, İ. N., G. Soydan and Y. Şimşek, A p-adic look at the Diophantine equation x2+112k = yn, Numerical Analysis and Applied Mathematics, International Conference Vol. 1, 2009, 275–277.
  6. Cohn, J. H. E., The Diophantine equation x2 + 19 = yn, Acta Arith., Vol. LXI, 1992, No. 2, 193–197
  7. Cohn, J. H. E., On the equation x4 − Dy2 = 1 II. Acta Arith., Vol. LXV, 1993, No. 4, 367–381.
  8. Cohn, J. H. E., The Diophantine equation x2 + C = yn, Acta Arith., Vol. 65, 1995, No 4., 367–381.
  9. Demirpolat, E., S. (İnağ) Çenberci, H. Senay, On the Diophantine equation x2 + 112k+1 =yn, International Mathematical Forum, Vol. 6, 2009, No. 4, 277–280.
  10. Lebesque, V. A. Sur l’impossibilite en nombres entries de l’equation xm = y2+1, Nouvelles Annales des Mathematiques, Vol. 9, 1850, No. 1, 178–181.
  11. Levesque, C. On a few Diophantine equations, in particular, Fermat’s Last Theorem, IJMMS, Vol. 71, 2003, 4473–4500.
  12. Mordell, L. J. Diophantine Equations, Academic Press, London, 1969.
  13. Tao, L. On the Diophantine equation x2 + 5m = yn, Ramanujan Journal, Vol. 19, 2009, 325–338.
  14. Zhu, H., M. Le, On some generalized Lebesque-Nagell equations, Journal of Number theory, Vol. 131, 2011, 458-469.

Related papers

Cite this paper

APA

Bilge Peker and Selin (İnağ) Çenberci. (2012). On the solutions of the equation x2 + 19m = yn, Notes on Number Theory and Discrete Mathematics 18(2), 34-41.

Chicago

Bilge Peker and Selin (İnağ) Çenberci. “On the solutions of the equation x2 + 19m = yn“, Notes on Number Theory and Discrete Mathematics 18, no. 2 (2013): 34-41.

MLA

Bilge Peker and Selin (İnağ) Çenberci. “On the solutions of the equation x2 + 19m = yn“, Notes on Number Theory and Discrete Mathematics 18.2 (2013): 34-41. Print.

Comments are closed.